zbMATH — the first resource for mathematics

Perturbation by analytic discs along maximal real submanifolds of \(C^ N\). (English) Zbl 0806.58044
Let \(\Delta\) be the open unit disc in \(\mathbb{C}\). Given a totally real submanifold \(M\) of \(\mathbb{C}^ N\) of dimension \(N\) and a smooth map \(p : b \Delta \to M\); we want to find smooth maps \(\varphi : \overline{\Delta} \to C^ N\), holomorphic on \(\Delta\) which are close to the zero map and which satisfy \((p + \varphi) (b\Delta) \subset M\). For each \(\zeta \in b\Delta\) let \(T(\zeta)\) be the tangent space to \(M\) at \(p(\zeta)\). In the cases considered the bundle \(T = \{T(\zeta) : \zeta \in b\Delta\}\) is trivial. We introduce the partial indices of \(M\) along \(p\) as the partial indices of a vector Hilbert problem naturally associated with the bundle \(T\), and the total index \(\kappa\) of \(M\) along \(p\) which is the sum of the partial indices. We show that if all partial indices of \(M\) along \(p\) are nonnegative then the family of maps \(\varphi\) above depends on \(\kappa + N\) real parameters and this is still true for small perturbations of \(M\). This generalizes a result of Forstnerič who studied the case when \(N = 2\) and when \(p = f\mid b \Delta\) where \(f: \overline{\Delta} \to \mathbb{C}^ 2\) is an immersed analytic disc [F. Forstnerič, Ann. Inst. Fourier 37, 1-44 (1987; Zbl 0583.32038)].

37J40 Perturbations of finite-dimensional Hamiltonian systems, normal forms, small divisors, KAM theory, Arnol’d diffusion
Full Text: DOI EuDML
[1] [AZ] Appell, J., Zabrejko, P.P.: Nonlinear superposition operators, Cambridge University Press, Cambridge 1990 · Zbl 0701.47041
[2] [Ca] Cartan, H.: Calcul différentiel. Hermann, Paris 1967
[3] [CG] Clancey, K., Gohberg, I.: Factorization of matrix functions and singular integral operators. Birkhäuser, Basel Boston Stuttgart 1981 · Zbl 0474.47023
[4] [Ch] Chirka, E.M.: Regularity of boundaries of analytic sets, (Russian). Mat. Sb. (N.S.)117 (159) (1982) 291–336; English translation in Math. USSR Sb.45 291–336 (1983) · Zbl 0525.32005
[5] [Du] Duren, P.L.: The theory ofH p spaces. Academic Press, New York London 1970
[6] [Fo] Forstnerič, F.: Analytic discs with boundaries in a maximal real submanifold ofC 2. Ann. Inst. Fourier37, 1–44 (1987)
[7] [Go] Goebel, M.: On Fréchet-differentiability of Nemytskij operator acting on Hölder spaces. Glasg. Math. J.33, 1–5 (1991) · Zbl 0724.47041 · doi:10.1017/S0017089500007965
[8] [HT] Hill, D.C., Taiani, D.: Families of analytic discs inC n with boundaries in a prescribed CR manifold. Ann. Sc. Norm. Super. Pisa5, 327–380 (1978) · Zbl 0399.32008
[9] [Le] Lempert, L.: La métrique de Kobayashi et la représentation des domaines sur la boule. Bull. Soc. Math. Fr.109, 427–474 (1981) · Zbl 0492.32025
[10] [LS] Litvinchuk, G.S., Spitkovskii, I.M.: Factorization of, measurable matrix functions. Birkhauser, Basel Boston Stuttgart 1987
[11] [Po] Pogorzelski, W.: Integral equations and their applications. Pergamon Press, Oxford 1966 · Zbl 0137.30502
[12] [Pr] Priwalow, I.I.: Randeigenschaften Analytischer Funktionen. VEB Deutscher Verlag der Wissenschaften, Berlin 1956
[13] [Ve] Vekua, N.P.: Systems of singular integral equations. Nordhoff, Groningen 1967
[14] [Ve1] Vekua, N.P.: Systems of singular integral equations (2nd edition, Russian). Nauka, Moscow 1970
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.